MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926038220
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent migration and inadequate apposition occurred.The target lesion was located in the mid left anterior descending (lad) artery.After a 6f 275 non-bsc guide catheter and a 300 in length non-bsc guide wire were advanced to the lesion, a 2.25 x 38 synergy ii drug-eluting stent was advanced to treat the lesion and deployed.Upon removal of the delivery system the delivery balloon became caught in the proximal portion of the lesion.After removal, the stent was unable to be visualized in the mid lad and was found in the proximal lad.It is believed that the stent was not fully deployed and then became stuck in the proximal portion of the lesion during removal of the delivery system.The stent was eventually deployed in the plad.The procedure was completed by stenting over the ostium of the lesion with another synergy stent.No patient complications were reported and the patient was in recovery and being monitored following the procedure.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6652053
Report Number2134265-2017-06135
Device Sequence Number1285383
Product Code NIQ
UDI-Device Identifier08714729840381
UDI-Public(01)08714729840381(17)20170824(10)19660587
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2017
Device Model NumberH7493926038220
Device Catalogue Number39260-3822
Device Lot Number19660587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR